# SDR USAA2012051800007

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,892 hours, 21,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A9152
- Condition: Out Of Limits
- Location: L2 Door
- Part time: 29,744 hours, 15,976 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESS INDICATOR IN RED (HIGH SIDE).  REMOVED AND REPLACED L2 DOOR SLIDE PACK ASSEMBLY PER JOB CARD 26L00025010.  OPS CHECKED GOOD.
